Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 8, NWS Hastings, NE
NWS Hastings, NE issued this wind advisory at Apr 14, 2008, 2:54 PM CDT for 24 counties in Nebraska; 6 counties in Kansas. It took effect at Apr 15, 2008, 10:12 AM CDT. It was in force for 11 hr.
The area
The counties it named.
The facts
- Issued
- Apr 14, 2008, 2:54 PM CDT (19:54 UTC)
- In effect from
- Apr 15, 2008, 10:12 AM CDT
- Expired
- Apr 15, 2008, 9:00 PM CDT
- In force
- 11 hr
- Issued by
- NWS Hastings, NE
All 30 counties
Jewell County, KS, Mitchell County, KS, Osborne County, KS, Phillips County, KS, Rooks County, KS, Smith County, KS, Adams County, NE, Buffalo County, NE, Clay County, NE, Dawson County, NE, Fillmore County, NE, Franklin County, NE, Furnas County, NE, Gosper County, NE, Greeley County, NE, Hall County, NE, Hamilton County, NE, Harlan County, NE, Howard County, NE, Kearney County, NE, Merrick County, NE, Nance County, NE, Nuckolls County, NE, Phelps County, NE, Polk County, NE, Sherman County, NE, Thayer County, NE, Valley County, NE, Webster County, NE, York County, NE
The radar
The Grand Island radar (KUEX), 27 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 7.9 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2142 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 153 m²/s²
- 0-3 km storm-relative helicity
- 205 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KGID 141954 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 254 PM CDT MON APR 14 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 150400- /O.NEW.KGID.WI.Y.0008.080415T1700Z-080416T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 254 PM CDT MON APR 14 2008 ...WIND ADVISORY IN EFFECT FROM 12 PM TO 9 PM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 12 PM TO 9 PM CDT TUESDAY. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON...AND THEN CONTINUE INTO TUESDAY EVENING. THE STRONG WINDS ARE FORECAST TO EASE BELOW ADVISORY CRITERIA TOWARDS 9 PM TUESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
5 follow-up statements
000 WWUS73 KGID 150309 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1009 PM CDT MON APR 14 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151130- /O.CON.KGID.WI.Y.0008.080415T1700Z-080416T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1009 PM CDT MON APR 14 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 9 PM CDT TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 12 PM TO 9 PM CDT TUESDAY. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED TO DEVELOP TUESDAY AFTERNOON...AND THEN CONTINUE INTO TUESDAY EVENING. THE STRONG WINDS ARE FORECAST TO EASE BELOW ADVISORY CRITERIA TOWARDS 9 PM TUESDAY EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
000 WWUS73 KGID 151122 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 622 AM CDT TUE APR 15 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151930- /O.CON.KGID.WI.Y.0008.080415T1700Z-080416T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 622 AM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 9 PM CDT THIS EVENING... STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH ARE EXPECTED TO DEVELOP BY THIS AFTERNOON...AND CONTINUE INTO THE EVENING. THE STRONG WINDS ARE FORECAST TO EASE BELOW ADVISORY CRITERIA TOWARDS 9 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 151522 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 1022 AM CDT TUE APR 15 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 152330- /O.EXT.KGID.WI.Y.0008.080415T1512Z-080416T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 1022 AM CDT TUE APR 15 2008 ...WIND ADVISORY NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL CONTINUE INTO THE EVENING. THE STRONG WINDS ARE FORECAST TO EASE BELOW ADVISORY CRITERIA TOWARDS 9 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
000 WWUS73 KGID 152323 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 623 PM CDT TUE APR 15 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 160200- /O.CON.KGID.WI.Y.0008.000000T0000Z-080416T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 623 PM CDT TUE APR 15 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 9 PM CDT THIS EVENING... STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL CONTINUE INTO THE EVENING. THE STRONG WINDS ARE FORECAST TO EASE BELOW ADVISORY CRITERIA TOWARDS 9 PM THIS EVENING. A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ HEINLEIN
000 WWUS73 KGID 160154 NPWGID URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HASTINGS NE 854 PM CDT TUE APR 15 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 160300- /O.EXP.KGID.WI.Y.0008.000000T0000Z-080416T0200Z/ PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- INCLUDING THE CITIES OF...PHILLIPSBURG...SMITH CENTER...MANKATO... PLAINVILLE...STOCKTON...OSBORNE...BELOIT...ORD...GREELEY... FULLERTON...LOUP CITY...ST. PAUL...CENTRAL CITY...OSCEOLA... LEXINGTON...KEARNEY...GRAND ISLAND...AURORA...YORK...ELWOOD... HOLDREGE...MINDEN...HASTINGS...CLAY CENTER...GENEVA... BEAVER CITY...ALMA...FRANKLIN...RED CLOUD...SUPERIOR...NELSON... HEBRON 854 PM CDT TUE APR 15 2008 ...WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 9 PM CDT THIS EVENING. SOUTH WINDS WILL CONTINUE TO BLOW AT 20 TO 30 MPH FOR THE REST OF THE NIGHT...WITH GUSTS TO 35 MPH AT TIMES. ALTHOUGH REMAINING WINDY...WIND SPEEDS WILL BE BELOW WIND ADVISORY CRITERIA. $$ HEINLEIN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hastings, NE wrote its last area forecast discussion before this wind advisory went out at Apr 14, 2:37 PM CDT, 17 minutes earlier.
Area forecast discussion, Apr 14, 2:37 PM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HASTINGS NE
237 PM CDT MON APR 14 2008
.SHORT TERM...TONIGHT THROUGH 12Z WEDNESDAY. MAIN PROBLEMS WILL BE
POTENTIAL WIND AND FIRE WEATHER HEADLINES.
MAINLY CLEAR SKIES COVER THE REGION THIS AFTERNOON...AND THAT SHOULD
CONTINUE THROUGH MOST OF THE SHORT TERM FORECAST PERIOD. AFTERNOON
SURFACE ANALYSIS HAS HIGH PRESSURE STRETCHING FROM IOWA INTO EASTERN
TEXAS...WHILE A TROUGH CONTINUED OVER THE HIGH PLAINS. LOW PRESSURE
IS EXPECTED TO STRENGTHEN TONIGHT INTO TUESDAY WHICH WILL INCREASE
THE SURFACE PRESSURE GRADIENT ACROSS THE FORECAST AREA. THIS WILL
MAKE IT WINDY ACROSS THE CWFA ON TUESDAY...BUT THE QUESTION IS WILL
IT REACH ADVISORY CRITERIA. MOMENTUM TRANSFER FROM THE 12Z NAM BUFR
SOUNDINGS SUGGEST THAT IT SHOULD APPROACH CRITERIA TUESDAY AFTERNOON
AS MIXING GETS DEEPER AND LOW LEVEL LAPSE RATES STEEPEN. THE TOP OF
THE MIXED LAYER SUGGESTS WIND GUSTS NEAR 40-45 KTS DURING THE
AFTERNOON...HOWEVER THE FLOW IS NOT COMPLETELY UNI-DIRECTIONAL IN
THE MIXED LAYER SO IT MAY NOT GET QUITE THAT WINDY. NONE THE
LESS...IT WILL BE CLOSE TO WIND ADVISORY CRITERIA...AND WITH GFS MOS
GUIDANCE ACROSS THE AREA SHOWING A SOLID ADVISORY IN MOST
SPOTS...DECIDED TO GO AHEAD AND HOIST THE HEADLINE WITH THIS
PACKAGE. IT MAY BE CLOSE/MARGINAL IN A FEW SPOTS AT TIMES...BUT
OVERALL THE MESSAGE IS THAT IT WILL BE WINDY TOMORROW AFTERNOON INTO
THE EVENING.
ANOTHER CONCERN WILL BE THE POSSIBILITY OF RED FLAG CRITERIA IN THE
WEST TUESDAY AFTERNOON. AS STATED EARLIER...IT WILL BE WINDY...BUT
WHETHER OR NOT THE RELATIVE HUMIDITY CRITERIA (20 PERCENT OR LESS)
WILL BE MET IN THE AFTERNOON IS MUCH MORE QUESTIONABLE. THE 12Z NAM
AND GFS BOTH INCREASE SURFACE DEWPOINTS DURING THE DAY ON
TUESDAY...WITH THE NAM SEVERAL DEGREES HIGHER THAN THE GFS. FOR
NOW...WILL LEAN TOWARDS THE DRIER LOOKING GFS...BUT EVEN GOING WITH
THE DRIER GFS KEEPS THE AREA JUST SHORT OF REACHING THE RELATIVE
HUMIDITY CRITERIA. WILL OPT AGAINST A FIRE WEATHER HEADLINE SINCE
IT IS STILL TOO QUESTIONABLE..AND LET THE MID SHIFT RE-ASSESS THINGS
TONIGHT. A COLD FRONT BEGINS TO MOVE ACROSS THE FORECAST AREA
TUESDAY NIGHT...BUT MOISTURE IS SPARSE THROUGH TUESDAY NIGHT AND
WILL KEEP THE FORECAST DRY.
.LONG TERM...WEDNESDAY THROUGH MONDAY. THE MAIN STORY WEATHERWISE
DURING THIS PERIOD COMES IN THE WEDNESDAY TIME FRAME ALONG THE COLD
FRONTAL BOUNDARY. THE COLD FRONT IS PROGGED TO BE ABOUT HALFWAY
THROUGH OUR CWA AT 12Z WEDNESDAY...AND THEN BE GENERALLY THROUGH OUR
CWA BY 18Z. WITH THE SURFACE FRONT THROUGH OUR CWA BY AROUND
MIDDAY...THE SURFACE BASED CONVECTION WHICH DEVELOPS WEDNESDAY
AFTERNOON AND EVENING SHOULD REMAIN SOUTH OF OUR CWA. THEN
WEDNESDAY NIGHT...ELEVATED CONVECTION LOOKS PROBABLE ACROSS OUR
SOUTHEAST ZONES ALONG THE BAROCLINIC ZONE GIVEN THE CONVERGENCE
ALONG THE BOUNDARY AND LIFT AIDED BY A 50KT LOWLEVEL JET. THE
CONVECTION SHIFTS SOUTHEAST WEDNESDAY NIGHT AND THURSDAY MORNING
WITH PCPN ENDING BY MIDDAY AS THE MID AND UPPER TROUGH AXIS MOVE
THROUGH. MODELS ARE TRENDING MORE TOWARD AN OPEN WAVE WITH THIS
SYSTEM VS CLOSING OFF THE LOW IN PREVIOUS RUNS.
THURSDAY WILL REMAIN COOLISH BEHIND THE FRONT...BUT NOT TOO BAD IN
THE DRY AIRMASS...WITH MAX TEMPS FORECAST IN THE 50S. FRIDAY IS
LOOKING LIKE THE NICEST DAY OF THE WORKWEEK WITH RESPECT TO TEMPS
AND WINDS WITH SHORTWAVE RIDGING ALOFT...NOT TOO STRONG OF WINDS AND
TEMPS IN THE 60S FOR HIGHS. THE NEXT UPPER TROUGH DEEPENS IN THE
PACIFIC NORTHWEST OVER THE WEEKEND WITH SOUTHWEST FLOW ENHANCING
ACROSS THE CENTRAL PLAINS. TEMPERATURES WARM AND WINDS INCREASE
AGAIN. THE TROUGH MOVES OUT NEXT WEEK BUT MODELS DIFFER WITH
STRENGTH AND TIMING AND SUBSEQUENTLY THE FORECAST REMAINS DRY
ATTM.
&&
.AVIATION...THE MAIN PROBLEM FOR THE 18Z TAF WILL BE WINDS.
SOUTHERLY WINDS ARE EXPECTED TO STILL INCREASE A BIT THIS
AFTERNOON...WITH A FEW GUSTS POSSIBLE. THE WINDS WILL REMAIN IN
THE 10 TO 20 KT RANGE MOST OF THE NIGHT...AND THEN INCREASE AGAIN
TUESDAY MORNING. WILL SHOW THEM BECOMING GUSTY AGAIN AROUND
14Z...WITH EVEN STRONGER WINDS POSSIBLE AFTER THE END OF THIS TAF
PERIOD.
&&
.GID WATCHES/WARNINGS/ADVISORIES...
NE...WIND ADVISORY FROM 12 PM TO 9 PM CDT TUESDAY FOR NEZ039>041-
046>049-060>064-072>077-082>087.
KS...WIND ADVISORY FROM 12 PM TO 9 PM CDT TUESDAY FOR KSZ005>007-
017>019.
&&Hazardous weather outlook, Apr 14, 5:10 AM CDT, 9 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HASTINGS NE 510 AM CDT MON APR 14 2008 KSZ005>007-017>019-NEZ039>041-046>049-060>064-072>077-082>087- 151200- PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-VALLEY-GREELEY-NANCE- SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-HALL-HAMILTON-YORK- GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-FURNAS-HARLAN-FRANKLIN- WEBSTER-NUCKOLLS-THAYER- 510 AM CDT MON APR 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA AND PORTIONS OF NORTH CENTRAL KANSAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. STRONG SOUTH WINDS OF AROUND 30 MPH GUSTING TO AROUND 45 MPH WILL BE POSSIBLE ON TUESDAY. THUNDERSTORMS ARE POSSIBLE ACROSS PORTIONS OF THE OUTLOOK AREA WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE: HTTP://WWW.WEATHER.GOV/HASTINGS (ALL LOWERCASE) WESELY
Nearby
Wind Advisories in Nebraska, 2008Wind Advisories in Kansas, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.